# SDR ASOA1296

- Difficulty date: October 2, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertcial Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED AFT DRAG ANGLE ON VERTICAL STAB LEFT SIDE FAY SEALED AND APPLIED FINISH TO AREA.  PERFORMED EDDY CURRENT INSPECTION OF FORWARD AND AFT V/STAB TO FUSELAGE DRAG ANGLES, RIGHT SIDE.  FORWARD & AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT THE END OF CRACK.  REMOVED RT AFT DRAG ANGLE MADE TEMPLATE FOR AFT RT DRAG ANGLE (IN THE BEND).  DRILLED UP FASTENER HOLES FOR RT AFT DRAG ANGLE.  PLUGGED DISCREPANT HOLE WITH RIVET.  REMOVED 2 SCREWS THAT WERE DRILLED OFF.  INSTALLED AFT DRAG & APPLIED PRIMES TO SURFACE.  FAY SEALED RT AFT DRAG ANGLE.  APPLIED A023 FINISH TO RT AFT DRAG ANGLE.  PERFORMED EDDY CURRENT INSPECTION OF FORWARD & AFT V/STAB TO FUSELAGE DRAG ANGLES, LEFT SIDE.  FORWARD & AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT END OF CRACK.  REMOVED DAMAGED AREA FROM FWD DRAG ANGLE ANGLE AND CLEANED UP CUT LINES TAKING CARE NOT TO DAMAGE UNDERLYING STRUCTURE.  FABRICATED REPAIR FILLERS & DOUBLERS.  PERFORMED LPI, NO DEFECTS NOTED.  APPLIED PRIMER TO REPAIR FILLER AND DOUBLER, CUT LINE.  INSTALLED FASTENERS IN FILLER & DOUBLER TO REPAIR AREA.  FAY SEALED AND APPLIED A023 FINISH TO REPAIR AREA.  JOB COMPLETED AS REQUIRED.  SUPPLEMENTAL SDR CLOSED 10/20/08.
